# SDR DHL2005765525

- Difficulty date: November 18, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING O/B T/E FORE FLAP, I/B END AT TOP SKIN HAS 2 CHAFE MARKS.  FABRICATED AND INSTALLED REPAIR DOUBLER 7.5" BY 4" FROM 2024-T3 .063 IAW B727 SRM 51-10-2 AND B727 MM 51-20-11 AND SRM 51-30-2.
